2 doctors weighed in:

I had a one week course of amoxicillin 10 months ago & suffered bloating during, im still bloated now, what could be the cause & how can I fix it?

2 doctors weighed in
Dr. Robert Kwok
Pediatrics
1 doctor agrees

In brief: Doctor can evaluate

One week of Amoxicillin usually doesn't cause any problems.
A primary care doctor and a GI specialist can evaluate to see what the bloating is caused by. Other causes of bloating should be looked for, because the timing of the symptoms could just be coincidentally related to the amoxicillin. Bloating symptoms may come from stomach / intestine / liver / cancer disorders, etc...

In brief: Doctor can evaluate

One week of Amoxicillin usually doesn't cause any problems.
A primary care doctor and a GI specialist can evaluate to see what the bloating is caused by. Other causes of bloating should be looked for, because the timing of the symptoms could just be coincidentally related to the amoxicillin. Bloating symptoms may come from stomach / intestine / liver / cancer disorders, etc...
Thank
Get help from a real doctor now
Dr. Adam Smith
Board Certified, Internal Medicine
15 years in practice
438K people helped
Continue
111,000 doctors available